MAUDE Adverse Event Report: AESCULAP AG COLLECT.NO.QAS KNEE IMPLANTS COLUMBUS; KNEE ENDOPROSTHETICS

AESCULAP AG COLLECT.NO.QAS KNEE IMPLANTS COLUMBUS; KNEE ENDOPROSTHETICS
Model Number AE-QAS-K521-53
Medical Device Problem Code Biocompatibility (2886)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 08/30/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation on-going.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted.
 
Event or Problem Description
It was reported to aesculap inc.That a columbus knee implant system was implanted on an unspecified date.According to the complainant there was an issue with one of the components.Reportedly a revision surgery was performed on (b)(6) 2024.The polyethylene components were removed and replaced.Additional information was not provided but has been requested.The adverse event is filed under aic reference number (b)(4).
 
Additional Manufacturer Narrative
Corrected information.D4 primary unique udi number.Investigation results: the device was not returned to the manufacturer for physical evaluation.Additionally, no on-site evaluation of the unit was performed and no parts were returned for failure analysis.Therefore, the investigation was not able to confirm a device issue that could be associated with the reported event.Batch history review: the device history records (dhr) were not able to be reviewed as no lot number was made available.However, all device history records (dhr) are reviewed and released according to documented procedures and a device is not released if it does not meet requirements or is nonconforming.Conclusion and measures / preventative measures: a definitive conclusion regarding the complaint incident cannot be reached without a physical examination of the complaint device.

Brand Name
COLLECT.NO.QAS KNEE IMPLANTS COLUMBUS
Common Device Name
KNEE ENDOPROSTHETICS
Manufacturer (Section D)
AESCULAP AG
po box 40
tuttlingen, 78501
GM  78501
MDR Report Key20188811
Report Number2916714-2024-00132
Device Sequence Number20583676
Product Code OOG
UDI-Device Identifier04046964451751
UDI-Public(01)04046964451751
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation 505
Type of Report Initial,Followup
Report Date (Section B) 10/31/2024
Report Date (Section F) 09/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Model NumberAE-QAS-K521-53
Device Catalogue NumberAE-QAS-K521-53
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date08/21/2024
Event Location Hospital
Date Report to Manufacturer08/21/2024
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/11/2024
Supplement Report FDA Received Date10/31/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown
Date Report Sent to FDA09/11/2024